RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1487–1491 (Mi de10034)  

Ordinary Differential Equations

Estimation of the admissibility set of a nonlinear plant controlled from within

M. S. Nikol'skii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (692 kB)

English version:
Differential Equations, 1999, 35:11, 1508–1511

Bibliographic databases:
UDC: 517.977
Received: 04.03.1999

Citation: M. S. Nikol'skii, “Estimation of the admissibility set of a nonlinear plant controlled from within”, Differ. Uravn., 35:11 (1999), 1487–1491; Differ. Equ., 35:11 (1999), 1508–1511

Citation in format AMSBIB
\Bibitem{Nik99}
\by M.~S.~Nikol'skii
\paper Estimation of the admissibility set of a nonlinear plant controlled from within
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1487--1491
\mathnet{http://mi.mathnet.ru/de10034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762526}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1508--1511


Linking options:
  • http://mi.mathnet.ru/eng/de10034
  • http://mi.mathnet.ru/eng/de/v35/i11/p1487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019